# SDR VNAA0310016

- Difficulty date: October 22, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 20,837 hours, 18,004 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A PASSENGER OPEN INDICATION IN FLIGHT AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND ADJUSTED THE PASSENGER DOOR ROD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
